Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Aug 15, 2022, 5:36 AM CDT for Duval County, La Salle County, Webb County, Texas. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2022, 5:36 AM CDT (10:36 UTC)
- Expired
- Aug 15, 2022, 3:45 PM CDT
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Duval County, TX, La Salle County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 122 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 731 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
208
WGUS54 KCRP 151036
FFWCRP
TXC131-283-479-151345-
/O.NEW.KCRP.FF.W.0009.220815T1036Z-220815T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
536 AM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has issued a
* Flash Flood Warning for...
Western Duval County in south central Texas...
Southeastern La Salle County in south central Texas...
Eastern Webb County in south central Texas...
* Until 845 AM CDT.
* At 536 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
JCP9 follow-up statements
733
WGUS74 KCRP 151310
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
810 AM CDT Mon Aug 15 2022
TXC131-283-479-151345-
/O.CON.KCRP.FF.W.0009.000000T0000Z-220815T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Duval TX-La Salle TX-Webb TX-
810 AM CDT Mon Aug 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS
MORNING FOR WESTERN DUVAL, SOUTHEASTERN LA SALLE AND EASTERN WEBB
COUNTIES...
At 810 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 6 inches of rain have
fallen. Additional rainfall amounts of 2 to 5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMF832
WGUS54 KCRP 151311
FFWCRP
TXC131-283-479-151515-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-220815T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
811 AM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Western Duval County in south central Texas...
Southeastern La Salle County in south central Texas...
Eastern Webb County in south central Texas...
* Until 1015 AM CDT.
* At 811 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Additional rainfall amounts of 2 to 5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMF240
WGUS54 KCRP 151451
FFWCRP
TXC131-283-479-151615-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-220815T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
951 AM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Western Duval County in south central Texas...
Southeastern La Salle County in south central Texas...
Eastern Webb County in south central Texas...
* Until 1115 AM CDT.
* At 951 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 8 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMF624
WGUS74 KCRP 151553
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
1053 AM CDT Mon Aug 15 2022
TXC131-283-479-151615-
/O.CON.KCRP.FF.W.0009.000000T0000Z-220815T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Duval TX-La Salle TX-Webb TX-
1053 AM CDT Mon Aug 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT THIS
MORNING FOR WESTERN DUVAL, SOUTHEASTERN LA SALLE AND EASTERN WEBB
COUNTIES...
At 1053 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 8.5 inches of rain
have fallen. Additional rainfall amounts up to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMF318
WGUS54 KCRP 151555
FFWCRP
TXC131-283-479-151745-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-220815T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1055 AM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Western Duval County in south central Texas...
Southeastern La Salle County in south central Texas...
Eastern Webb County in south central Texas...
* Until 1245 PM CDT.
* At 1055 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 8.5 inches of
rain have fallen. Additional rainfall amounts up to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMF319
WGUS74 KCRP 151723
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
1223 PM CDT Mon Aug 15 2022
TXC131-283-479-151745-
/O.CON.KCRP.FF.W.0009.000000T0000Z-220815T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Duval TX-La Salle TX-Webb TX-
1223 PM CDT Mon Aug 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT THIS
AFTERNOON FOR WESTERN DUVAL, SOUTHEASTERN LA SALLE AND EASTERN WEBB
COUNTIES...
At 1223 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 10 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMF219
WGUS54 KCRP 151724
FFWCRP
TXC131-283-479-151915-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-220815T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1224 PM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Western Duval County in south central Texas...
Southeastern La Salle County in south central Texas...
Eastern Webb County in south central Texas...
* Until 215 PM CDT.
* At 1224 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 10 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMF962
WGUS74 KCRP 151850
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
150 PM CDT Mon Aug 15 2022
TXC131-283-479-151915-
/O.CON.KCRP.FF.W.0009.000000T0000Z-220815T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Duval TX-La Salle TX-Webb TX-
150 PM CDT Mon Aug 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT THIS
AFTERNOON FOR WESTERN DUVAL, SOUTHEASTERN LA SALLE AND EASTERN WEBB
COUNTIES...
At 150 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 5 and 10 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMF863
WGUS54 KCRP 151852
FFWCRP
TXC131-283-479-152045-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-220815T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
152 PM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Western Duval County in south central Texas...
Southeastern La Salle County in south central Texas...
Eastern Webb County in south central Texas...
* Until 345 PM CDT.
* At 152 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 10 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bruni, Realitos, Fort Ewell Site and Ramirez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 2820 9925 2833 9897 2822 9892 2806 9880
2757 9843 2726 9840 2727 9852 2734 9852
2734 9855 2736 9855 2736 9859 2734 9859
2734 9862 2736 9863 2735 9880 2727 9880
2727 9883 2751 9883
FLASH FLOOD...RADAR INDICATED
$$
EMFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 3:39 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 15, 3:39 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 339 AM CDT Mon Aug 15 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today and tonight) Issued at 254 AM CDT Mon Aug 15 2022 ...Flood Watch in Effect until 00z Today... The vertically stacked low pressure system was centered just southwest of Laredo at 08z with a moisture rich environment to the east of this system across South Texas. PWs were >2.5" and the KCRP 88D Radar showed several NW-SE oriented convective bands setting up within the deep unidirectional flow over the region. Flash Flood Guidance has lowered from yesterday rains and HREF 24 HR Ensemble QPF Prob Match Mean indicates 2-4" with isolated 5+" are possible across the Southern Coastal Bend and Southern Brush Country today, thus a Flood Watch has been issued. This watch may need to be expanded to include the northern Brush Country a bit later this morning if trends continue. The good news is that we are starting to get some much needed rain in our watershed, at least in the Nueces River! The low should finally exit the region this evening with high pressure building over the region in its wake. && .LONG TERM... (Tuesday through Sunday) Issued at 254 AM CDT Mon Aug 15 2022 There will still be enough lingering moisture to generate scattered coverage of sea breeze convection on Tuesday. Wednesday should be considerably drier with the ridge directly overhead and PWs below 1.7". The pattern change for later in the week is still looking good as a broad trough is carved out over the eastern CONUS with the trough axis becoming elongated over South Central Texas by Thursday Night. This system will push an associated frontal boundary into the area bringing another chance for rain on Friday, although forcing is fairly weak. Meanwhile, all eye's focus on the next tropical wave/inverted trough that GFS/EC bring into the NW Gulf and into deep South Texas next weekend. This system looks to be a bit farther south than the current system, but should still bring an increasing chance for rain. Will continue to monitor. Heat Indices of 105-109 degrees will return on Tuesday and persist through the end of the week. && .AVIATION... (06Z TAFS) Issued at 1212 AM CDT Mon Aug 15 2022 Wet and stormy night is on tap for South Texas tonight as an area of low pressure spins across the Southern Brush Country and into Mexico by daybreak. Expect bands of showers and occasional thunderstorms to spiral around the low resulting in MVFR/IVR ceilings and reduced visibilities at LRD, COT and ALI terminals due to heavy rain. Expect primarily MVFR conditions at CRP overnight with occasional thunderstorms. VFR conditions can be expected at VCT with convection remaining to the west of this airport. Expect convection to persist across the Brush Country and Rio Grande Plains through the day on Monday with MVFR ceilings and reduced visibility in heavy rain. Expect improving conditions at CRP and ALI terminals in the afternoon and the low moves farther away from the region and drier air moves in. && .MARINE... Issued at 217 PM CDT Sun Aug 14 2022 An area of low pressure over the Rio Grande will continue to produce scattered to numerous showers with embedded thunderstorms through this morning. Gusty winds, elevated seas, and reduced visibilities are possible with any passing shower or storm. Scattered showers and thunderstorms will continue through this afternoon as lingering moisture persists. A moderate onshore flow can be expected today. Rain chances continue on Tuesday, subside Wednesday and then return again toward the end of the week as upper level disturbance approaches the region. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 89 78 91 77 / 50 10 20 0 Victoria 92 76 94 75 / 20 10 20 0 Laredo 90 77 95 77 / 80 30 20 10 Alice 91 74 95 75 / 70 10 30 0 Rockport 93 82 93 81 / 40 10 20 0 Cotulla 92 77 99 77 / 80 20 20 0 Kingsville 90 76 92 77 / 70 10 30 0 Navy Corpus 89 82 89 83 / 40 10 20 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...Flood Watch through this evening for TXZ239>243-342-343-442-443. GM...None. && SHORT TERM...JM/75 LONG TERM....JM/75 DSS...TH/91 Radar...JP/84
Hazardous weather outlook, Aug 15, 4:10 AM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 410 AM CDT Mon Aug 15 2022 TXZ229>234-239>247-342>347-442-443-447-160915- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- 410 AM CDT Mon Aug 15 2022 This Hazardous Weather Outlook is for south Texas. .DAY ONE...Today and tonight. Flood Watch is in effect for portions of the Coastal Bend and Southern Brush Country through 7pm this evening. Scattered to Numerous showers and thunderstorms with locally heavy rainfall. Additional rainfall amounts of 1 to 3 inches with isolated amounts of 5 inches or more possible, which may lead to Flash Flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Maximum Heat Index values of 105 to 109 degrees can be expected each afternoon. Isolated to Scattered Showers and Thunderstorms will be possible each day this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ231-232-236-237-250-255-270-275-160915- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 410 AM CDT Mon Aug 15 2022 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms can be expected today. Winds and seas will be higher near thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated showers and thunderstorms can be expected each day this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 15, 2:32 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
232 AM CDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM FLASH FLOOD 5 SSE CORPUS CHRISTI 27.72N 97.38W
08/15/2022 NUECES TX EMERGENCY MNGR
EM REPORTS FLOODING AT EVERHART AND MCARDLE.
&&
TWHLocal storm report, Aug 15, 2:51 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
251 AM CDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 AM FLASH FLOOD 2 SSW CORPUS CHRISTI 27.76N 97.41W
08/15/2022 NUECES TX EMERGENCY MNGR
EM REPORTS FLASH FLOODING AT TARLTON AND
BLANCO COURTS.
&&
TWHLocal storm report, Aug 15, 4:20 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
420 AM CDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM FLASH FLOOD 4 SE EDROY 27.89N 97.63W
08/15/2022 NUECES TX EMERGENCY MNGR
EM REPORTS ACCESS ROAD FLOODED.
0413 AM FLASH FLOOD 5 NW CC AIRPORT 27.83N 97.57W
08/15/2022 NUECES TX EMERGENCY MNGR
EM REPORTS FLOODING IN AREA OF MCKINZIE ROAD
AND HAVE DRIVE.
0413 AM FLASH FLOOD 5 NE ROBSTOWN 27.86N 97.60W
08/15/2022 NUECES TX EMERGENCY MNGR
EM REPORTS RIGHT 2 LANES OF INTERSTATE 37
FLOODED.
&&The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:27 PM CDT | Special Marine Warning | CRP | 33 min | |
| Aug 14, 8:07 PM CDT | Areal Flood Advisory | CRP | San Patricio | 53 min |
| Aug 14, 10:08 PM CDT | Areal Flood Advisory | CRP | Aransas, Goliad, Refugio | 112 min |
| Aug 14, 10:19 PM CDT | Special Marine Warning | CRP | 26 min | |
| Aug 15, 12:26 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen | 2 hr |
| Aug 15, 12:34 AM CDT | Special Marine Warning | CRP | 26 min | |
| Aug 15, 12:58 AM CDT | Special Marine Warning | CRP | 29 min | |
| Aug 15, 1:17 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 118 min |
| Aug 15, 1:37 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 113 min |
| Aug 15, 1:38 AM CDT | Areal Flood Advisory | CRP | Duval, La Salle, McMullen | 3 hr |
| Aug 15, 2:00 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 4 hr |
| Aug 15, 2:24 AM CDT | Flood Watch | CRP | Duval, Jim Wells, Kleberg, La Salle, McMullen, Nueces and 1 more | 17 hr |
| Aug 15, 2:24 AM CDT | Flash Flood Warning | CRP | Bee, Kleberg, Nueces, San Patricio | 3 hr |
| Aug 15, 3:31 AM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 119 min |
| Aug 15, 5:50 AM CDT | Areal Flood Advisory | CRP | Bee, Nueces, Refugio, San Patricio | 115 min |
| Aug 15, 5:55 AM CDT | Areal Flood Advisory | CRP | Webb | 110 min |
| Aug 15, 5:59 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 2 hr |
| Aug 15, 7:04 AM CDT | River Flood Warning | CRP | Nueces | 7 hr |
| Aug 15, 7:41 AM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
| Aug 15, 7:48 AM CDT | Areal Flood Advisory | CRP | Webb | 33 min |
| Aug 15, 8:20 AM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Aug 15, 9:18 AM CDT | Special Weather Statement | CRP | Duval | 27 min |
| Aug 15, 9:30 AM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Aug 15, 9:46 AM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Aug 15, 10:00 AM CDT | Tornado Warning | CRP | Duval | 34 min |
| Aug 15, 10:28 AM CDT | Flash Flood Warning | CRP | La Salle, Webb | 5 hr |
| Aug 15, 11:08 AM CDT | Special Weather Statement | CRP | Duval | 37 min |
| Aug 15, 11:41 AM CDT | Special Weather Statement | CRP | La Salle | 34 min |
| Aug 15, 11:54 AM CDT | Areal Flood Advisory | CRP | Webb | 54 min |
| Aug 15, 12:58 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Aug 15, 1:24 PM CDT | Tornado Warning | CRP | McMullen | 51 min |
| Aug 15, 1:59 PM CDT | River Flood Warning | CRP | Jim Wells | 15 hr |
| Aug 15, 2:06 PM CDT | Tornado Warning | CRP | McMullen | 13 min |
| Aug 15, 2:13 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, La Salle, Live Oak, McMullen, Webb | 52 min |
| Aug 15, 2:14 PM CDT | Tornado Warning | CRP | Duval, McMullen | 31 min |
| Aug 15, 3:02 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, La Salle, McMullen | 3 hr |
| Aug 15, 3:27 PM CDT | Tornado Warning | CRP | Webb | 33 min |
| Aug 15, 3:36 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 3 hr |
| Aug 15, 3:48 PM CDT | Tornado Warning | CRP | McMullen | 13 min |
| Aug 15, 3:57 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 2 hr |
| Aug 15, 4:19 PM CDT | Special Weather Statement | CRP | Webb | 26 min |
| Aug 15, 4:22 PM CDT | River Flood Warning | CRP | McMullen | 10 days |
| Aug 15, 4:38 PM CDT | Areal Flood Advisory | CRP | Webb | 24 min |
| Aug 15, 5:02 PM CDT | Flash Flood Warning | CRP | Webb | 4 hr |
| Aug 15, 5:57 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Aug 15, 6:54 PM CDT | Special Weather Statement | CRP | Webb | 36 min |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.